# SDR 04FDEA02193

- Difficulty date: July 26, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 12,310 hours, 6,577 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: CG7PO
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AFTER T/O AFT AND BULK SMOKE ECAM ALERT, AIRBORNE ABORT BACK TO MEM, FOLLOWED ECAM PROCEDURES.  ENT BY: 029496 RPT BY: 118583 MEL 26-16-01: FWD, AFT AND BULK) ALL SMOKE  DETECTION SYSTEMS INOP.  NO CARGO IS TO BE CARRIED WITH AFFECTED LOWER DECK COMPARTMENTS.  MEM R TROUBLESHOT PER TSM 26-16-00 FIG 102, NO FAULTS NOTED PERFORMED ADJUSTMENT TEST PER MM 26-16-00-5.  NO FAULTS NOTED.  REPLACED ALL FOUR AFT AND BULK SMOKE DETECTORS PRECAUTIONARY PER MM 26-16-11.  OPS CHECK OK.
